Hello my name is mike and i was on suboxone for 3 years and 7 days ago i took my last dose of 4mg and for the past 3 days now my bladder feels full all the time even if its empty.Is this because of the medication withdrawl (withdrawal) or could i have developed an infection during withdrawl (withdrawal).Ive tried OTC meds for bladder numbing agents but they really dont work at all.
Mike, it is entirely possible to have developed a urinary tract infection regardless of the timing of the withdrawal, since there is usually minimal influence on bladder control or retention from systemic narcotics. Have you been adequately hydrated in the past few days? I would suggest increase in fluid intake especially cranberry juice and if this does not flush your system go ahead, and get your urine checked for bacteria to make sure you have not gotten an infection. I am very happy for you that you got off Suboxone. Good going and stay strong!
Hi julia thank you for responding.I am on day 8 now with no suboxone and im slowly getting better day by day.I think the suboxone is a good drug to help with drug abuse.It started for me 3 and a half years ago i was working in my horse barn i was on the second floor and i fell through and shattered both ankles and my wife was 9 months pregnant at the time and it was only 10 days before christmas that i got hurt.I had many surgeries to fix my ankles and the problem for me was when my scripts for painkillers were finished my dr would give me more and when they werent really helping because i was on them so long he would up the dose and i got hooked on them and i needed a way out of it so i looked online and i saw a post about suboxone so i looked up a dr near me and went and got started on suboxone but this suboxone dr i cant say he didnt listen but when i felt i was ready to start tapering he told me i was better doing a long term maintenece program with him.Well 2 years later he was arrested for over prescribing this drug to his patients but also taking money and had over 250 patients under his care for suboxone.Long story short i went to a new dr and i sawe him for a year and this past week and a half i finally took it upon myself to taper off of it and i feel alot better off of it.Thank you for listening to me it means alot
Mike, I am so glad to hear that you are feeling better. It is unfortunately not surprising to hear stories about dishonest and unscrupulous physicians, but I hope those are few and far between. I am happy you finally found one that helped you and now you are free of Suboxone. How wonderful! Please keep in touch and I do hope your bladder is better as well. Stay healthy and happy.
It's normal to get aches and pains from withdrawal from opiates. I highly doubt you have an infection. Withdrawals can also give you anxiety which will make you think something's physically wrong with you when in actuality there is nothing wrong at all. Just hang in there. It will pass.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.